# SDR CALA2025041803987

- Difficulty date: April 17, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N460UA
- Make and model: Airbus A320-232
- Aircraft serial: 1248
- Aircraft time: 74,929 hours, 32,232 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap Track
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING O/B FLAP TRACK 4, RIB 15-16 INTERNAL DOUBLER HAS CORROSI ON AROUND FASTENERS AND EVIDENCE OF DEBOND ON MAIN STRUCTURE.   REMOVE ONLY LH O/B FLAP FOR OVERHAUL.  REMOVED AND REPLACED LH WING O/B FLAP IAW AMM TASK 27-54-62 -000-001-A AND AMM TASK 27-54-62-400-001-A OPERATIONAL TEST SATI SFACTORY.
